# SDR DALA2017052204100

- Difficulty date: April 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 82,935 hours, 38,003 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST BEFORE DESCENT,  HAD R2 LAVATORY SMOKE DETECTOR GOING OFF.  CREW DECLARED AN EMERGENCY AND EXPEDITE DESCENT.  LANDING WAS NORMAL.   CHECKED AIRCRAFT, NO TROUBLE FOUND. UPON ARRIVING AT GATE,  CHECKED LAVATORY NO TROUBLE FOUND.
